Pages in this section

You are here

WEE FOLK MAGIC

Sat 21 Oct

£5.00

Event Information Buy Tickets

Enter the enchanted world of fairy tales, full of mystery, malice and magic. With sessions catered for different age groups with accompanying adults, throughout the afternoon, Wee Folk Magic features a galaxy of Scotland’s storytellers, steeped in folk and fairy lore with options for participation and listening spells.

Free, drop-in sessions at the Museum of Childhood
All Ages
(20 minute sessions)

2pm                 Sylvia Troon

2.30pm            Daniel Allison

3pm                 Ailie Finlay

3.30pm            Beth Cross

4pm                 Beth Cross

Catered sessions for age groups at the Storytelling Centre
Day ticket £5 (£4)

Age 4-6 (30 minute sessions)

2.30pm            Sheila Kinninmonth

3.15pm            Senga Munro

4pm                 Ailie Finlay

Age 6-8 (30 minute sessions)

2.15pm            Senga Munro

3pm                 Robbie Fotheringham

3.45pm            Daniel Allison

Age 7+ (45 minute sessions)

2pm            Tom Muir

Age 7+ (1 hour 30 session)

3pm            Sylvia Troon, Sheila Kinninmonth & Robbie Fotheringham - Illustration Activities

A booking fee of £1 is charged per transaction for online and phone bookings. No booking fee is applied to tickets purchased in person from the Scottish Storytelling Centre Box Office.

Wee Folk Magic Locations

Event Information

Location:
Scottish International Storytelling Festival
Scottish Storytelling Centre & Museum of Childhood

Category:
Family Event

Date:
Sat 21 Oct

Price(s):
Full Price - £5.00
Concession £4.00

Start Time & Duration:
2pm (2hrs 30)

Additional Info:
Ticket Cost for Storytelling Centre Only

Select Tickets

No Performances